# SDR DALA2019020870849

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 L-1 DOOR GRIT BAR FWD SPRING BINDING WITH SLIDER. CORRECTIVE ACITON: REMOVED AND REPLACED L-1 DOOR GIRT BAR IAW B757 AMM 25-66. (0934485)
